Alert archive / Vermont / River Flood Warnings in 2016

River Flood Warning 1, NWS Burlington, VT

February 25, 2016Washington County, Vermont

NWS Burlington, VT issued this river flood warning at Feb 25, 2016, 4:23 AM EST for Washington County, Vermont. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 4:23 AM EST (09:23 UTC)
Expired
Feb 25, 2016, 2:31 PM EST
In force
10 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
Moderate

County Washington County, VT

The radar

The Burlington radar (KCXX), 54 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Winooski River at Montpelier (MONV1).

Action stage
11 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04286000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

088 
WGUS41 KBTV 250923
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
423 AM EST THU FEB 25 2016

...The National Weather Service in Burlington has issued a flood 
warning for the following rivers in Vermont...

  Winooski River At Montpelier

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

The river is experiencing minor flooding due to rainfall and ice
movement. Expect rapid fluctuations in river levels
in the next few hours as ice continues to move in the river channel.
Montpelier City Police have reported flooding along Lower State
Street within the past hours. Obey all road closure signs, they are
there for your safety. Do not attempt to drive through flooded areas,
most flood deaths occur in automobiles. Turn around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC023-251931-
/O.NEW.KBTV.FL.W.0001.160225T0923Z-160225T1931Z/
/MONV1.2.ER.160225T0835Z.160225T1200Z.160225T1331Z.NO/
423 AM EST THU FEB 25 2016

The National Weather Service in Burlington has issued a 

* Flood Warning for 
  The Winooski River At Montpelier.
* until this afternoon...Or until the warning is cancelled.
* At  3:45 AM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring is occurring due to rainfall and ice
  breakup.
* Forecast...The river will fluctuate around 16 feet early this
  morning, and should fall below flood stage later this morning or
  sooner should the river clear of ice earlier.
* Impact...Expect rapid fluctuations in river levels due to ice and
  ice movement. Minor flooding is expected.

&&
    
LAT...LON 4433 7263 4429 7243 4415 7251 4424 7268


$$

JMG
1 follow-up statement
577 
WGUS81 KBTV 251053
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
553 AM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers in 
Vermont...

  Winooski River At Montpelier

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC023-251123-
/O.CAN.KBTV.FL.W.0001.000000T0000Z-160225T1931Z/
/MONV1.2.ER.160225T0835Z.160225T0845Z.160225T0855Z.NO/
553 AM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Winooski River At Montpelier.
* At  4:45 AM Thursday the stage was 10.0 feet.
* Flood stage is 15.0 feet.
* Law enforcement reported that the ice let go and the river fell
  below flood stage around 4:00 AM this morning.
* Forecast...The river will continue to fall to 8.0 feet by Friday 
  morning with no additional flooding expected


&&
    
LAT...LON 4433 7263 4429 7243 4415 7251 4424 7268


$$

JMG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Feb 25, 4:02 AM EST, 21 minutes earlier.

Area forecast discussion, Feb 25, 4:02 AM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
402 AM EST THU FEB 25 2016

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES THIS MORNING WILL
SHIFT NORTH OF THE INTERNATIONAL BORDER TODAY, AND EVENTUALLY OFF
INTO THE GULF OF ST. LAWRENCE TONIGHT. ANOTHER ROUND OF RAIN IS
EXPECTED TO DEVELOP THROUGH THE MORNING, THOUGH LIGHTER THAN THE
PAST 12 HOURS, THEN PRECIPITATION TRANSITIONS TO A RAIN AND SNOW
MIX THIS EVENING, AND EVENTUALLY ALL SNOW TONIGHT BEFORE ENDING
EARLY FRIDAY. MINOR SNOW ACCUMULATIONS OF A DUSTING TO 2 INCHES IS
EXPECTED AT THE VALLEY FLOOR, WITH UP TO 5 INCHES POSSIBLE ACROSS
THE HIGHER PEAKS OF NORTHERN VERMONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 402 AM EST THURSDAY...SEEING A BREAK IN THE ACTION
CURRENTLY ACROSS THE BTV CWA AS A MID-LEVEL DRY SLOT HAS SHIFTED
OVER THE REGION IN ADVANCE OF A SURFACE COLD FRONT APPROACHING
FROM THE WEST CURRENTLY OVER WESTERN NEW YORK. WELL AHEAD OF THE
FRONT WE'RE SEEING ANOTHER FINE LINE OF SHOWERS WITH EMBEDDED
THUNDER MOVING INTO THE SOUTHERN DACKS WHICH WILL PROGRESS
NORTHEASTWARD INTO THE NORTHERN DACKS AND CHAMPLAIN VALLEY WITHIN
THE NEXT FEW HOURS. THIS ALONG WITH THE APPROACH OF THE COLD FRONT
WILL RE- INVIGORATE SHOWERS ACROSS THE REGION THROUGH MID-DAY
BEFORE COLDERAIR BEGINS TO FILTER IN FROM THE NORTHWEST
TRANSITIONING PRECIPITATION TO A RAIN/SNOW MIX THIS EVENING AND
THEN SNOW OVERNIGHT. DUE TO THE WARM BL TEMPS INITIALLY, SNOW
WON'T ACCUMULATE MUCH AT THE VALLEY FLOOR WITH PERHAPS A DUSTING
TO 2" POSSIBLE THROUGH THE OVERNIGHT, BUT ATOP THE HIGHER
ELEVATIONS WE SHOULD SEE A SOLID 2-4", POSSIBLY A COUPLE MORE BY
FRIDAY MORNING.

IN REGARDS TO TEMPS FOR THE NEXT 24 HOURS, VERY DIFFICULT FORECAST
FOR THE DAYLIGHT HOURS AS CURRENT OBS WIDELY RANGE FROM THE 30S
ACROSS THE ST. LAWRENCE VALLEY AND EAST OF THE GREENS, TO AS WARM
AS 50S ALONG THE WESTERN SLOPES ON DOWNSLOPE SOUTHEASTERLY FLOW.
EXPECT THERE TO BE A BRIEF BUMP UP AREA-WIDE THIS MORNING BEFORE
PRECIPITATION FILLS BACK IN, THEN PLUMMET OVERNIGHT INTO THE
SINGLE DIGITS ACROSS NORTHERN NEW YORK TO MID 20S ACROSS SOUTHEAST
VERMONT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
AS OF 402 AM EST THURSDAY...COLD FRONT SHIFTS EAST OF THE REGION
FRIDAY WITH A FEW LINGERING SNOW SHOWERS ACROSS THE HIGHER TERRAIN
OF NORTHERN VERMONT, BUT THE TREND WILL BE TOWARDS PARTIAL
CLEARING IN THE AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD IN FROM
THE WEST. THIS HIGH WILL PROVIDE A PARTIALLY CLEAR AND COLD NIGHT
TO THE NORTH COUNTRY FRIDAY NIGHT WITH LOWS IN THE SINGLE DIGITS
ABOVE AND BELOW ZERO. COLD SNAP WILL BE BRIEF THOUGH AS THE HIGH
SHIFTS OFFSHORE SATURDAY AND WARMER SOUTHWEST FLOW DEVELOPS AHEAD
OF AN APPROACHING WEAK FRONT. HIGHS WILL PUSH BACK TOWARDS
SEASONAL NORMALS IN THE UPPER 20S TO MID 30S, WITH A FEW SNOW
SHOWERS POSSIBLE ACROSS NORTHERN NEW YORK IN THE AFTERNOON HOURS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 319 AM EST THURSDAY...THE VERY ACTIVE PATTERN CONTINUES
FROM SUNDAY ONWARD INTO NEXT WEEK WITH A ROBUST NORTHERN STREAM
DRIVING TWO ADDITIONAL THREATS OF PRECIPITATION THROUGH THE REGION
AND POSSIBLE SOUTHERN STREAM PHASING WITH A STRONGER SYSTEM BY
LATER NEXT WEEK. THIS WILL ULTIMATELY PRESENT A CHALLENGING PERIOD
OF TEMPERATURE FORECASTING AS THE POLAR FRONT WILL LIKELY BE
WAFFLING NORTH/SOUTH THROUGH THE AREA MUCH OF THE WEEK ALONG WITH
TYPICAL NON-DIURNAL TRENDS ETC. IN TERMS OF SENSIBLE WEATHER, THE
LATEST GUIDANCE SUPPORTS THE IDEA OF MODEST CHANCES OF RAIN/SNOW
SHOWER ACTIVITY ACROSS THE NORTH SATURDAY NIGHT INTO SUNDAY AS THE
POLAR FRONT WILL ATTEMPT TO DROP BACK SOUTH INTO THE NORTHERN
PORTIONS OF THE FORECAST AREA. THE FRONT WILL THEN LIFT NORTH BY
LATER SUNDAY INTO SUNDAY NIGHT AS FAIRLY VIGOROUS CLIPPER ENERGY
TRACKS ALONG THE BOUNDARY FROM THE GREAT LAKES EAST INTO THE ST
LAWRENCE VALLEY TO OUR IMMEDIATE NORTH. THUS THE IDEA OF A
SOMEWHAT BETTER THREAT OF RAIN/SNOW SHOWER ACTIVITY BY SUNDAY
NIGHT INTO MONDAY LOOKS ON TRACK AT THIS POINT. AS THE SYSTEM
PASSES, THE POLAR FRONT WILL SWING BACK THROUGH THE REGION YET
AGAIN WITH SOME BACKSIDE LIGHT SNOW ACCUMULATIONS POSSIBLE,
ESPECIALLY ACROSS THE NORTHERN MOUNTAINS ON MONDAY. OUTSIDE SOME
SCT FLURRY/LIGHT SNOW SHOWER ACTIVITY THE MONDAY NIGHT/TUESDAY
TIME FRAME SHOULD BE RELATIVELY QUIET AND SEASONABLY COOL.
THEREAFTER, INCREASING SIGNS THAT YET ANOTHER INLAND RUNNER TYPE
OF SYSTEM OF SOUTHERN STREAM ORIGIN WILL PHASE WITH ITS NORTHERN
COUNTERPART AND TRACK FROM THE LOWER MISSISSIPPI RIVER VALLEY
NORTHEAST THROUGH THE OHIO AND ST LAWRENCE VALLEYS OR NEARBY
ENVIRONS BY THE LATE WEEK TIME FRAME. THIS WOULD BRING A HIGHER
THREAT OF MIXED PCPN AND POSSIBLE RAIN TO THE REGION ONCE AGAIN.
HOWEVER, GIVEN AT LEAST SOME UNCERTAINTY IN TIMING AND TRACK AMONG
THIS MORNING'S DETERMINISTIC/ENSEMBLE OUTPUT WILL LEAN ON THE
CONSERVATIVE SIDE OFFERING DECENT CHANCES OF FRONT END LIGHT SNOWS
BY NEXT WEDNESDAY NIGHT AS SEASONABLY COLD AIRMASS LINGERS
INITIALLY.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
THROUGH 06Z FRIDAY...MIXED BAG OF FLIGHT CATEGORIES FROM VFR TO
IFR/LIFR CEILINGS/VISIBILITIES THROUGH THE NEXT 3-5 HRS AS
CONVECTIVE LINE PUSHES EASTWARD INTO NEW HAMPSHIRE. PRECIPITATION
TRENDS MORE SHOWERY INTO THE MORNING HRS WITH MORE OF A WIDESPREAD
IFR/MVFR THEN PREVAILING FOR MUCH OF THE DAY DUE TO LOW CEILINGS.
AS UPPER TROUGH/SURFACE COLD FRONT AND ASSOCIATED COLD AIR ALOFT
BUILDS INTO THE NORTH COUNTRY, A TRANSITION FROM RAIN OR DRIZZLE
TO IFR- VISIBILITY SNOW SHOWERS ANTICIPATED WEST TO EAST FROM
APPROXIMATELY 22Z THURS - 06Z FRI.

EXPECT BRIEFLY GUSTY WINDS AS THE CONVECTIVE LINE MOVES EASTWARD,
WHICH WILL ALSO GENERALLY END ANY RISK FOR LOW-LEVEL WIND SHEAR AS
WELL. WINDS OVERNIGHT INTO THURS MORNING HRS MAINLY SOUTH 8-12
KTS, SHIFTING TO WEST/NORTHWEST 8-15 KTS WITH FRONTAL PASSAGE
LATER TONIGHT.

OUTLOOK 06Z FRIDAY THROUGH MONDAY...
06Z FRI - 18Z FRI...MVFR/IFR SNOW SHOWERS GRADUALLY TRANSITION TO
VFR. IMPROVEMENT IN FLIGHT CATEGORIES SLOWEST TO OCCUR MPV AND
SLK.

18Z FRI - 00Z SUN...VFR UNDER HIGH PRESSURE.

00Z SUN - 00Z MON...GENERALLY VFR WITH MVFR SNOW SHOWERS FURTHEST
NORTH AS SYSTEM PASSES TO OUR NORTH.

00Z MON ONWARD...MVFR/IFR IN SNOW/RAIN SHOWERS AS CLIPPER MOVES
ACROSS THE REGION. GUSTY SOUTH TO SOUTHWEST WINDS POSSIBLE AT BTV
AND MSS.

&&

.HYDROLOGY...
AS OF 1201 AM EST THURSDAY...AREAL FLOOD WARNING FOR ALL OF
CENTRAL AND NORTHERN VT THROUGH 545 AM DUE TO HEAVY RAINFALL,
SNOWMELT AND POSSIBLE ICE JAMS. LATEST RADAR AND GAGE INFORMATION
SHOW THAT BETWEEN ONE HALF AND AN INCH AND A HALF OF RAIN HAS
FALLEN ACROSS THE EASTERN SLOPES OF THE ADIRONDACKS EAST INTO MUCH
OF VERMONT OVER THE PAST 12-18 HOURS. WITH THE GROUND BEING RATHER
DEEPLY FROZEN DUE TO LACK OF SNOW COVER, MOST OF THIS RAINFALL IS
NOT BEING ABSORBED AND IS RUNNING DIRECTLY OFF INTO AREA STREAMS
AND RIVERS.

SHARP RISES ARE BEING NOTED ON MANY SMALLER STREAMS AND SOME
MAINSTEM RIVERS. WITH ADDITIONAL MODERATE TO HEAVY
RAINFALL/ISOLATED THUNDERSTORMS PUSHING INTO THE AREA OVERNIGHT,
MANY WATERSHEDS WILL CLIMB TO NEAR BANKFULL OVERNIGHT WITH
SCATTERED AREAS OF MINOR FLOODING EXPECTED.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...LAHIFF
NEAR TERM...LAHIFF
SHORT TERM...LAHIFF
LONG TERM...JMG
AVIATION...LOCONTO
HYDROLOGY...JMG
Hazardous weather outlook, Feb 24, 10:26 PM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EST WED FEB 24 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-260330-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
1026 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 24, 10:39 PM EST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
1039 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FREEZING RAIN    KNAPP STATE ARPT        44.20N  72.56W
02/24/2016  M0.44 INCH       WASHINGTON         VT   ASOS

&&

CORRECTED EVENT TIME...EVENT

EVENT NUMBER BTV1600333

LOCONTO
Local storm report, Feb 24, 10:40 PM EST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1040 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FREEZING RAIN    ADIRONDACK AIRPORT      44.38N  74.20W
02/24/2016  M0.19 INCH       FRANKLIN           NY   ASOS

&&

EVENT NUMBER BTV1600334

LOCONTO
Local storm report, Feb 24, 10:41 PM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1041 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FREEZING RAIN    1 SSE SMUGGLERS NOTCH   44.53N  72.79W
02/24/2016  M0.10 INCH       LAMOILLE           VT   PUBLIC

            BARNES CAMP

&&

EVENT NUMBER BTV1600335

LOCONTO
Special weather statement, Feb 24, 11:07 PM EST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1107 PM EST WED FEB 24 2016

VTZ009-011-019-250430-
WESTERN ADDISON-WESTERN RUTLAND-EASTERN RUTLAND-
1107 PM EST WED FEB 24 2016

...A LINE OF HEAVY RAIN WITH GUSTY WINDS WILL AFFECT SOUTHERN
ADDISON AND WESTERN RUTLAND COUNTIES...

AT 1104 PM EST...A LINE OF HEAVY RAIN WITH A FEW LIGHTNING STRIKES
WAS ALONG A LINE EXTENDING FROM NEAR COMSTOCK TO NEAR CAMBRIDGE NEW
YORK...MOVING NORTH AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CASTLETON...WALLINGFORD...POULTNEY...PAWLET...WELLS...BENSON...MIDDLETOWN
SPRINGS...HUBBARDTON...TINMOUTH...IRA...MOUNT TABOR...MT. TABOR...WEST
CASTLETON...LAKE ST. CATHERINE...WEST HAVEN...EAST POULTNEY...SOUTH
WALLINGFORD...HYDEVILLE...NORTH PAWLET AND CHIPPENHOOK.

LAT...LON 4329 7299 4330 7299 4331 7325 4353 7324
      4356 7326 4358 7330 4360 7329 4363 7331
      4363 7337 4357 7340 4359 7343 4380 7322
      4337 7290
TIME...MOT...LOC 0404Z 199DEG 61KT 4350 7348 4305 7336

LAHIFF
Special weather statement, Feb 24, 11:34 PM EST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1134 PM EST WED FEB 24 2016

VTZ002-005-006-008>012-016>019-250500-
EASTERN FRANKLIN-EASTERN ADDISON-WASHINGTON-WESTERN
ADDISON-WINDSOR-WESTERN CHITTENDEN-LAMOILLE-EASTERN
CHITTENDEN-ORANGE-WESTERN RUTLAND-EASTERN RUTLAND-WESTERN FRANKLIN-
1134 PM EST WED FEB 24 2016

... STRONG WINDS TO AFFECT PORTIONS OF THE CHAMPLAIN VALLEY ...

AT 1132 PM EST...A LINE OF STRONG WINDS WAS ALONG A LINE EXTENDING
FROM FERRISBURG TO NEAR MT. TABOR...AND MOVING NORTH AT 65 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THE LINE SHIFTS NORTHWARD
INTO CENTRAL AND NORTHERN VERMONT.

LOCATIONS IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRANDON...BRISTOL...
BURLINGTON INTERNATIONAL AIRPORT...CHITTENDEN...WILLISTON...WINOOSKI...
SHELBURNE...JERICHO...HINESBURG...FAIRFAX...RICHMOND...CHARLOTTE...
UNDERHILL...PITTSFORD...FERRISBURGH...CLARENDON AND WEST RUTLAND.

LAT...LON 4500 7299 4403 7276 4331 7305 4332 7308
      4421 7330 4502 7306
TIME...MOT...LOC 0432Z 194DEG 80KT 4419 7327 4337 7308

LAHIFF
Special weather statement, Feb 25, 4:12 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
412 AM EST THU FEB 25 2016

NYZ030-031-034-035-251000-
WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN ESSEX-WESTERN CLINTON-
412 AM EST THU FEB 25 2016

...A LINE OF SHOWERS WILL AFFECT SOUTH CENTRAL CLINTON...SOUTHEASTERN
FRANKLIN AND ESSEX COUNTIES...

AT 410 AM EST...A LINE OF SHOWERS WITH EMBEDDED THUNDER WAS ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF LAKE EATON CAMPGROUND TO
NEAR SACANDAGA CAMPGROUND...AND MOVING NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH
THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...ELIZABETHTOWN...MINERVA...NEWCOMB...SCHROON LAKE...KEENE
VALLEY...JAY IN ESSEX COUNTY...MOUNT MARCY...AU SABLE FORKS...SCAROON
MANOR PUBLIC CAMPGROUND...NORTH ELBA...MORIAH...BLACK BROOK...LEWIS...
KEENE...NORTH HUDSON...MORIAH CENTER...CHILSON...MINEVILLE AND WITHERBEE.

LAT...LON 4461 7362 4380 7345 4374 7406 4378 7405
      4380 7405 4381 7412 4383 7415 4382 7419
      4381 7421 4392 7433 4397 7426 4412 7428
      4411 7437 4417 7438
TIME...MOT...LOC 0910Z 228DEG 56KT 4411 7436 4338 7422

LAHIFF

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 11:07 PM ESTSpecial Weather StatementBTVRutland23 min
Feb 24, 11:34 PM ESTSpecial Weather StatementBTVAddison, Chittenden, Rutland26 min
Feb 24, 11:50 PM ESTAreal Flood WarningBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 6 more6 hr
Feb 25, 4:58 AM ESTRiver Flood WarningBTVRutland37 hr
Feb 25, 5:44 AM ESTAreal Flood WarningBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 6 more3 hr
Feb 25, 9:03 AM ESTAreal Flood WarningBTVFranklin24 hr
Feb 25, 9:34 AM ESTRiver Flood WarningBTVCaledonia12 hr
Feb 25, 10:32 AM ESTRiver Flood WarningBTVChittenden23 hr
Feb 25, 11:41 AM ESTRiver Flood WarningBTVOrleans58 hr

Nearby

River Flood Warnings in Vermont, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.